Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2011, 6:14 PM EDT for Ocean County, New Jersey. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 6:14 PM EDT (22:14 UTC)
- Expired
- Jul 6, 2011, 7:45 PM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 12 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602
WWUS81 KPHI 062214
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT WED JUL 6 2011
NJZ013-015-019-020-027-PAZ069-062345-
BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
614 PM EDT WED JUL 6 2011
...AB AREA OF SHOWERS AND ISOLATED STRONG THUNDERSTORM WILL AFFECT
BUCKS...BURLINGTON...MERCER...MONMOUTH AND OCEAN COUNTIES...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS ALONG THE BUCKS AND
BURLINGTON COUNTY LINE...MOVING EAST AT 10 TO 15 MPH. THE
THUNDERSTORM WILL BE NEAR FORT DIX...MCGUIRE AFB AROUND 630 PM...NEW
EGYPT...BROWNS MILLS AROUND 645 PM...WOODRUFF AROUND 700 PM...CEDAR
GLEN LAKES...SIX FLAGS THEME PARK AROUND 715 PM...LAKEHURST AND PINE
RIDGE AT CRESTWOOD AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
A FLOOD ADVISORY IS IN EFFECT UNTIL AT LEAST 7 PM.
WIND GUSTS TO AROUND 30 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT LIGHTNING FROM THE STRONGER STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3984 7417 3997 7479 4011 7494 4021 7475
4022 7411
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:33 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 6, 3:33 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT WED JUL 6 2011 .SYNOPSIS... A WEAK COLD FRONT WILL SLOWLY SAG INTO THE AREA TONIGHT, THEN STALL NEAR THE AREA THURSDAY, THEN SLOWLY CONTINUE TO MOVE THROUGH THE AREA FRIDAY AS AN AREA OF LOW PRESSURE DEVELOPS ALONG THE BOUNDARY. THE FRONT SHOULD MOVE SOUTH OF THE AREA SATURDAY, WHILE HIGH PRESSURE BUILDS IN FOR THE LATTER PART OF THE WEEKEND. ANOTHER FRONTAL BOUNDARY IS EXPECTED AROUND TUESDAY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP LATE THIS AFTERNOON AND WILL CONTINUE INTO THE EVENING AS A SHORTWAVE/VORTICITY MAXIMUM MOVES THROUGH THE AREA. A FRONTAL BOUNDARY WILL CONTINUE TO MOVE SOUTH INTO THE AREA FROM THE NORTHEAST WHICH COULD CONTINUE SOME SHOWERS/THUNDERSTORMS INTO THE EVENING HOURS. THE CONVECTION SHOULD BEGIN TO DIMINISH AS THE SUN SETS, BUT WE MAINTAIN A SLIGHT CHANCE OF POPS OVERNIGHT. ALTHOUGH WE HAVE QUITE A BIT OF INSTABILITY /2000-3000 J/KG OF CAPE AND LI'S AROUND -4 TO -6/ SHEAR VALUES ARE NOT THE GREATEST /GENERALLY AROUND OR BELOW 20 KNOTS/ SO WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER, WITH THE HIGH INSTABILITY, WE COULD HAVE A FEW STRONG TO SEVERE STORMS WHICH WE HAVE HAD ALREADY. HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THE COLD FRONT IS EXPECTED TO STALL ACROSS THE FORECAST AREA ON THURSDAY AND NOT MAKE MUCH PROGRESS THROUGH MUCH OF THE DAY. WE WILL HAVE A FAIR AMOUNT OF MOISTURE IN THE ATMOSPHERE, AND IT WILL BE QUITE HOT AND HUMID. HOWEVER, WE DO NOT HAVE MUCH OF ANY STRONG UPPER LEVEL FORCING /I.E SHORTWAVE OR VORTICITY MAX/ SO WE ARE NOT EXPECTING WIDESPREAD CONVECTION TOMORROW. BUT WITH THE INSTABILITY AND MOISTURE, WE COULD HAVE SOME SHOWERS/THUNDERSTORMS DEVELOPING DURING THE AFTERNOON. AS MENTIONED BEFORE, THE FRONTAL BOUNDARY IS EXPECTED TO STALL NEAR THE AREA AND NOT MAKE MUCH PROGRESS THROUGH THURSDAY NIGHT INTO FRIDAY, BEFORE BEGINNING TO DRIFT SOUTHWARD FRIDAY NIGHT. STARTING THURSDAY NIGHT INTO FRIDAY AND FRIDAY NIGHT, SEVERAL SHORTWAVES ALOFT ARE EXPECTED TO CROSS THE AREA, WHILE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE FRONTAL BOUNDARY ON FRIDAY. THESE SHORTWAVES SHOULD HELP TO CREATE A BETTER CHANCE OF SHOWERS/THUNDERSTORMS FROM THURSDAY NIGHT INTO FRIDAY NIGHT. FRIDAY AFTERNOON INTO FRIDAY NIGHT LOOKS TO BE THE BEST PROBABILITY FOR PRECIPITATION AS THE STRONGEST SHORTWAVE/VORTICITY MAX AND SURFACE LOW PRESSURE ALONG THE FRONT CROSS THE REGION. BY SATURDAY, THE FRONT SHOULD HAVE MADE IT OFF THE COAST, AND PRECIPITATION CHANCES SHOULD DIMINISH BEHIND IT. HOWEVER, WE DO MAINTAIN A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS ON SATURDAY AS A SHORTWAVE CROSSING TO THE NORTH MAY HELP SPARK OFF SOME CONVECTION DURING THE DAY WITH THE HEAT AND INSTABILITY. ONE THING TO NOTE IS THAT EVEN THOUGH WE HAVE A CHANCE OF PRECIPITATION EACH DAY THROUGH SATURDAY, WE WILL HAVE PERIODS OF NO PRECIPITATION. FOR TEMPERATURES THROUGH THE PERIOD, WE TOOK A BLEND OF MOS, BUT STAYED CLOSER TO THE MAV MOS. THICKNESSES DO NOT CHANGE MUCH OVER THE NEXT FEW DAYS, BUT WITH CLOUDS AND RAIN AND AN EASTERLY FLOW ON FRIDAY, IT SHOULD BE THE COOLEST DAY OF THE NEXT THREE. THURSDAY IS EXPECTED TO BE THE WARMEST WITH TEMPERATURES REACHING THE UPPER 80S TO LOW 90S FOR MOST AREA AWAY FROM THE WATER AND HIGHER ELEVATIONS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS RIDGING REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS PATTERN REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN TIER OF STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH BUT THEN STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE MEAN HAS BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC BLENDED IN THE LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THEN MADE SOME TWEAKS AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES. BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL ADVECTIONS ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY, THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A HOT AND HUMID AIR MASS COMBINED WITH A SLOW-MOVING BUT WEAK FRONTAL BOUNDARY OVER/NEAR THE AREA ARE COMBINING TO PRODUCE POPUP THUNDERSTORMS ACROSS THE CWA THIS AFTERNOON, ESPECIALLY SOUTH OF THE LEHIGH VALLEY. A THUNDERSTORM CANNOT BE RULED OUT ANYWHERE, SO A CB GROUP HAS BEEN INCLUDED AT ALL TAF SITES FOR THE REMAINDER OF THE AFTERNOON, AND INTO THE EVENING HOURS SOUTH OF THE LEHIGH VALLEY. THE SEABREEZE MOVED WEST OF ACY BY EARLY WED AFTN AND SO A SOUTHEAST COMPONENT IS EXPECTED THERE THROUGH THE AFTN HOURS. AFTER SUNSET A SOUTHWESTERLY WIND IS EXPECTED. WINDS ARE THEN EXPECTED TO BECOME LIGHT AND VARIABLE AT ALL TAF SITES DURING THE LATE OVERNIGHT HOURS WHICH, ALONG WITH TEMP-DEWPOINT DEPRESSIONS AT OR UNDER 4 DEGREES, WILL SET THE STAGE FOR SOME POSSIBLE VSBY RESTRICTIONS TOWARD MORNING...ESPECIALLY AT RDG, MIV AND ACY. THEN MORE POPUP THUNDERSTORMS POSSIBLE AGAIN THURSDAY AFTERNOON. OUTLOOK... THE FRONT WILL NOT CLEAR THE AREA UNTIL SOMETIME LATER FRIDAY... MEANING THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THEN. MOST OF THE TIME WILL FEATURE VFR CONDITIONS...WITH LOCAL MVFR CONDITIONS IN THUNDERSTORMS. AFTER THE FRONT MOVES EAST OF THE AREA AND HIGH PRESSURE BUILDS IN FROM THE WEST...VFR CONDITIONS ARE EXPECTED FOR THE WEEKEND. && .MARINE... A SLOWLY-MOVING BUT WEAK FRONTAL BOUNDARY APPROACHING THE FORECAST WATERS ALONG WITH AN ESTABLISHED MOIST AIR MASS WILL CONTINUE TO PRODUCE MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS OF THE SCATTERED VARIETY TODAY AND THURSDAY. THE GENERAL WIND PATTERN THROUGH THIS PERIOD WILL BE SOUTHWEST IN THE 10 TO 15 KT RANGE WITH LOCAL VARIABILITY DUE TO THUNDERSTORM OR SEABREEZE DEVELOPMENT. THE FRONTAL BOUNDARY IS THEN PROGGED TO STALL JUST OFF THE COAST, ALLOWING LOW PRESSURE FROM THE EASTERN CAROLINAS TO MOVE ALONG IT FRIDAY NIGHT AND SATURDAY. RIGHT NOW WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA, BUT ANYTIME A FRONTAL BOUNDARY HANGS AROUND THE FORECAST TERRITORY, CONDITIONS CAN CHANGE FAIRLY QUICKLY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN FROM THE WEST LATE SATURDAY AND DOMINATING THE WEATHER PATTERN OVER THE FORECAST WATERS THROUGH MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...GORSE AVIATION...MIKETTA MARINE...MIKETTA
Hazardous weather outlook, Jul 6, 3:47 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT WED JUL 6 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-072000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 347 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY WINDS AND SMALL HAIL. . .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-072000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 6, 3:57 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
0348 PM TSTM WND GST HAMILTON TWP 40.21N 74.70W
07/06/2011 E60 MPH MERCER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100331 PHI1100332
MEOLASpecial weather statement, Jul 6, 4:01 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT WED JUL 6 2011
PAZ068-069-071-062100-
BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-
401 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...MONTGOMERY AND
PHILADELPHIA COUNTIES...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF TRENTON...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR MORRISVILLE AND TULLYTOWN AROUND 415
PM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
TAKE ROADWAYS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING.
LAT...LON 4013 7478 4012 7483 4009 7486 4009 7512
4030 7508 4031 7490 4030 7487 4024 7484
4023 7480 4019 7476 4012 7476
TFGLocal storm report, Jul 6, 4:10 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
0227 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0330 PM TSTM WND DMG EATONTOWN 40.29N 74.06W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0348 PM TSTM WND GST HAMILTON TWP 40.21N 74.70W
07/06/2011 E60 MPH MERCER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100331 PHI1100333 PHI1100334 PHI1100332
MEOLASpecial weather statement, Jul 6, 4:46 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 446 PM EDT WED JUL 6 2011 PAZ068-069-071-062215- BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA- 446 PM EDT WED JUL 6 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHWEST OF PHILADELPHIA...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR BLUE BELL...NORTH WALES AROUND 500 PM...MAPLE GLEN...SPRING HOUSE AROUND 515 PM...HORSHAM... ABINGTON AROUND 530 PM...HATBORO...WARMINSTER HEIGHTS AROUND 545 PM...FEASTERVILLE AND CHURCHVILLE AROUND 600 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WAS STILL INTENSIFYING AND MIGHT REQUIRE A SEVERE THUNDERSTORM WARNING IF THE TREND CONTINUES. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4026 7494 4003 7500 4012 7540 4025 7538 TFG
Local storm report, Jul 6, 5:24 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
0227 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0330 PM TSTM WND DMG EATONTOWN 40.29N 74.06W
07/06/2011 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
0348 PM TSTM WND GST HAMILTON TWP 40.21N 74.70W
07/06/2011 E60 MPH MERCER NJ TRAINED SPOTTER
0445 PM HAIL FLORENCE TWP 40.10N 74.78W
07/06/2011 M0.75 INCH BURLINGTON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN FLORENCE TOWNSHIP.
0445 PM TSTM WND GST FLORENCE TWP 40.10N 74.78W
07/06/2011 M62 MPH BURLINGTON NJ TRAINED SPOTTER
62 MPH GUST MEASURED IN FLORENCE TOWNSHIP.
0445 PM TSTM WND DMG FLORENCE TWP 40.10N 74.78W
07/06/2011 BURLINGTON NJ TRAINED SPOTTER
TREES DOWN IN FLORENCE TOWNSHIP.
0508 PM TSTM WND GST MCGUIRE AFB 40.04N 74.58W
07/06/2011 M54 MPH BURLINGTON NJ ASOS
54 MPH GUST MEASURED AT THE MCGUIRE AFB.
0512 PM TSTM WND DMG PLUMSTEAD TWP 40.05N 74.48W
07/06/2011 OCEAN NJ EMERGENCY MNGR
TREES DOWN IN PLUMSTEAD TOWNSHIP.
&&
EVENT NUMBER PHI1100331 PHI1100333 PHI1100334 PHI1100332 PHI1100335
PHI1100336 PHI1100337 PHI1100338 PHI1100339
MEOLASpecial weather statement, Jul 6, 6:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT WED JUL 6 2011
NJZ013-015-019-020-027-PAZ069-062345-
BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
614 PM EDT WED JUL 6 2011
...AB AREA OF SHOWERS AND ISOLATED STRONG THUNDERSTORM WILL AFFECT
BUCKS...BURLINGTON...MERCER...MONMOUTH AND OCEAN COUNTIES...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS ALONG THE BUCKS AND
BURLINGTON COUNTY LINE...MOVING EAST AT 10 TO 15 MPH. THE
THUNDERSTORM WILL BE NEAR FORT DIX...MCGUIRE AFB AROUND 630 PM...NEW
EGYPT...BROWNS MILLS AROUND 645 PM...WOODRUFF AROUND 700 PM...CEDAR
GLEN LAKES...SIX FLAGS THEME PARK AROUND 715 PM...LAKEHURST AND PINE
RIDGE AT CRESTWOOD AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
A FLOOD ADVISORY IS IN EFFECT UNTIL AT LEAST 7 PM.
WIND GUSTS TO AROUND 30 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT LIGHTNING FROM THE STRONGER STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3984 7417 3997 7479 4011 7494 4021 7475
4022 7411
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:34 PM EDT | Special Weather Statement | PHI | Atlantic | 56 min |
| Jul 6, 1:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 6, 1:23 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 52 min |
| Jul 6, 1:30 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jul 6, 1:47 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 58 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 46 min |
| Jul 6, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 62 min |
| Jul 6, 2:57 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 67 min |
| Jul 6, 4:02 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth | 118 min |
| Jul 6, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jul 6, 5:00 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jul 6, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 42 min |
| Jul 6, 5:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jul 6, 7:03 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 6, 4:01 PM EDT | Special Weather Statement | PHI | Bucks | 59 min |
| Jul 6, 4:46 PM EDT | Special Weather Statement | PHI | Montgomery | 89 min |
| Jul 6, 12:33 PM EDT | Special Weather Statement | PHI | Kent | 87 min |
| Jul 6, 1:14 PM EDT | Special Weather Statement | PHI | Sussex | 91 min |
| Jul 6, 2:41 PM EDT | Areal Flood Advisory | PHI | Sussex | 75 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.